MAUDE Adverse Event Report: MANAMED PLASMAFLOW; SLEEVE, LIMB, COMPRESSIBLE

MANAMED PLASMAFLOW; SLEEVE, LIMB, COMPRESSIBLE
Model Number PF0001
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is based on a retrospective review of previously unreported complaints, specifically concerning an alleged case of deep vein thrombosis (dvt) that occurred despite the use of the product.The provided information was insufficient to determine any health impact.On (b)(6) 2024, the patient was contacted by phone, who provided the following details: the patient had surgery on (b)(6) 2023, and wore the device on the day of surgery and during the night, but was unsure if it was used the following day.The device did not display any error codes and appeared to operate normally.On (b)(6) 2023, the patient was diagnosed with dvt.Additionally, the patient expressed frustration about being charged for the device by their provider despite being told there would be no charge.It is unclear what instructions the patient received from their physician or whether those instructions were followed.The device was returned to manamed for analysis, where it operated normally in all modes and showed no error codes.One sleeve recorded 10 hours of use, and the other recorded 12 hours.
 
Event or Problem Description
The patient sent a written note to his provider indicating that he was diagnosed with dvt despite using the product.The message was passed on to manamed via email on 02/14/2024.

Brand Name
PLASMAFLOW
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
MANAMED
2612 sirius dr
denton TX 76208
Manufacturer (Section G)
MANAMED
2612 sirius dr
denton TX 76208
Manufacturer Contact
kevin amacker
2612 sirius dr
denton, TX 76208
MDR Report Key19729950
Report Number3011767724-2024-00002
Device Sequence Number8147339
Product Code JOW
UDI-Device Identifier00850998008003
UDI-Public00850998008003
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K160318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPF0001
Device Lot NumberPO101112A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown